# SDR DALA2025040102426

- Difficulty date: March 28, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50032
- Aircraft time: 13,782 hours, 6,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** SEAT TRACK FROM FR 72+74 LBL 44 WL 147 . REMOVED AND REPLACED SEAT TRACK FROM FR 61-4" TO FR 74+5 LBL WL 14 7 IAW DWG BOMBARDIER PL C01342701 REV E AND A220 ASRP BD500-A-J 51-42-20-00AAA-078A-A. UPDATING CORROSION LEVEL 2; CORROSION LEVEL CHANGED FROM: 1 TO: 2. (LP# 0882613)
